MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM HEADLESS COMPRESSION SCREW/LONG THREAD/40MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM HEADLESS COMPRESSION SCREW/LONG THREAD/40MM; SCREW, FIXATION, BONE
Model Number 02.226.740
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown surgery, a cannulated stardrive screwdriver shaft was stripped along with the headless compression screw and five (5) non-threaded guide wires were bent prior to insertion.There was no surgical delay.It is unknown if the procedure was successfully completed.No patient consequence reported.Concomitant device reported: t15 cann strdrv scrwdrvr shaft slf-retain (part # 03.333.304, lot # unknown, quantity 1).This report is for one (1) 4.5mm headless compression screw/long thread/40mm.This is report 2 of 6 for complaint (b)(4).

Brand Name
4.5MM HEADLESS COMPRESSION SCREW/LONG THREAD/40MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11127162
Report Number2939274-2021-00044
Device Sequence Number11732050
Product Code HWC
UDI-Device Identifier10886982060204
UDI-Public(01)10886982060204
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080943
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.226.740
Device Catalogue Number02.226.740
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/09/2020
Initial Report FDA Received Date01/06/2021
Patient Sequence Number1